# SDR 99ZZZX647

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44195
- Make and model: Piper PA 28-180
- Aircraft serial: 287405228
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 63451
- Condition: Bent
- Location: Cockpit
- Part time: 3,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION, FOUND RUDDER PEDAL SUPPORT BRACKET BENT AND CRACK AT ATTACH POINT.  SUBMITTER STATED SECOND AIRCRAFT FOUND THIS WAY.
